MathSciNet Relay Station
MathSciNet bibliographic data
MR1217348 55P35 (14D20 32G13 58D27)
Boyer, C. P.; Hurtubise, J. C.; Mann, B. M.; Milgram, R. J. The topology of instanton moduli spaces. I. The Atiyah-Jones conjecture. Ann. of Math. (2) 137 (1993), no. 3, 561–609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement